Alert archive / Michigan / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 49, NWS Grand Rapids, MI

June 27, 2007Jackson County, Michigan

NWS Grand Rapids, MI issued this severe thunderstorm warning at Jun 27, 2007, 4:11 PM EDT for Jackson County, Michigan. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2007, 4:11 PM EDT (20:11 UTC)
Expired
Jun 27, 2007, 5:00 PM EDT
In force
49 min
Issued by
NWS Grand Rapids, MI
Area
Counties, with a storm outline in the text

County Jackson County, MI

The radar

The Detroit radar (KDTX), 97 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 4:45 PM EDTHAIL 0.55 N Jackson, MIDIME SIZED HAIL...BETWEEN 0.5 TO 0.75 INCH IN DIAMETER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 8.2 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2007-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 261 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2007-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
261 J/kg
Mixed-layer CIN
-130 J/kg
Mixed-layer LCL
1040 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
-37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KGRR 272025
SVRGRR
MIC075-272100-
/O.NEW.KGRR.SV.W.0049.070627T2011Z-070627T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING...RESENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
411 PM EDT WED JUN 27 2007

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS
HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  JACKSON COUNTY IN SOUTH CENTRAL MICHIGAN

* UNTIL 500 PM EDT

* AT 407 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS UP
  TO 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE ABOUT 15 MILES  
  WEST OF JACKSON...AND MOVING EAST AT 40 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  BERRYVILLE...SPRING ARBOR AND SANDSTONE BY 420 PM EDT
  WOODVILLE BY 425 PM EDT
  JACKSON BY 430 PM EDT
  SOUTH JACKSON AND GILLETTS BY 435 PM EDT

LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN ARE EXPECTED FROM THIS
STORM. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED.

DAMAGING WINDS UP TO 60 MILES AN HOUR ARE EXPECTED FROM THIS STORM.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED.

LAT...LON 4241 8473 4223 8471 4215 8471 4215 8435
      4220 8415 4242 8416

$$

OSTUNO
1 follow-up statement
000 
WWUS53 KGRR 272100
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
501 PM EDT WED JUN 27 2007

MIC075-272111-
/O.EXP.KGRR.SV.W.0049.000000T0000Z-070627T2100Z/
JACKSON MI-
501 PM EDT WED JUN 27 2007

...THE SEVERE THUNDERSTORM WARNING FOR JACKSON COUNTY WILL BE ALLOWED
TO EXPIRE...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER
SEVERE. THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.

LAT...LON 4241 8473 4223 8471 4215 8471 4215 8435
      4220 8415 4242 8416

$$
OSTUNO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 3:23 PM EDT, 48 minutes earlier.

Area forecast discussion, Jun 27, 3:23 PM EDT, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
323 PM EDT WED JUN 27 2007

LATEST UPDATE...ALL EXCEPT AVIATION...

.SYNOPSIS...(330 PM EDT WED JUN 27 2007)
AREA OF LOW PRESSURE WILL SLIDE INTO WESTERN QUEBEC WITH A COLD
FRONT STRETCHING SOUTHWEST THROUGH OSCODA...BIG RAPIDS...AND
MILWAUKEE WISCONSIN. A BROKEN LINE OF SHOWERS AND THUNDERSTORMS HAVE
DEVELOPED THIS AFTERNOON AHEAD OF THE FRONT ACROSS SOUTHWEST LOWER
MICHIGAN...AND MOVING EAST.

&&

.SHORT TERM... (330 PM EDT WED JUN 27 2007)
BULK SHEAR VALUES GRADUALLY INCREASE TO 15 TO 25 KNOTS LATE THIS
AFTERNOON...HOWEVER THEY QUICKLY VEER NORTHWEST. WEAK CONFLUENT
REGION WAS FOCUSED ALONG INTERSTATE 94 CORRIDOR THROUGH 00Z WITH MID
LEVEL LAPSE RATES AT 5.5 DEGREES C/KM SUGGESTING AN UNFAVORABLE
ENVIRONMENT FOR DAMAGING WINDS. MARGINAL PRESSURE CHANGE HAS BEEN
OBSERVED THE PAST FEW HOURS...WITH A CENTER FOCUSED JUST SOUTH OF
KALAMAZOO COULD RESULT IN A WAKE LOW ENVIRONMENT. PRECIPITABLE WATER
VALUES POKE UP TOWARDS 2 INCHES...THEN SHARPLY FALL BY 02Z THURSDAY.
MAIN THREAT THROUGH LATE THIS AFTERNOON AND EARLY EVENING WILL BE
WIND AND RAIN. MID LEVEL SUBSIDENCE BEHIND THE FRONT WILL HELP ERODE
CLOUDS WITHIN THE BOUNDARY LAYER.

MIXED LAYER THURSDAY WILL TAP CONSIDERABLY DRIER AIR...HOWEVER STILL
EXPECT A FEW DIURNALLY DRIVEN CUMULUS TO DEVELOP. HIGH PRESSURE WILL
SLIDE ACROSS WINNIPEG...ALLOWING WEAK NORTH TO SLIGHTLY NORTHEAST
SURFACE WINDS ACROSS SOUTHWEST LOWER MICHIGAN. WEAK DOWNSLOPE EFFECT
COULD SETUP WARMEST TEMPERATURES ALONG LAKESHORE THURSDAY AFTERNOON.

AS HIGH PRESSURE BUILDS INTO THE GREAT LAKES...EXPECT ENOUGH HEAT
RELEASE TO PROVIDE COOL NIGHTS. OVERNIGHT LOWS SHOULD EASILY FALL
INTO THE 50S...TO MIDDLE 40S ALONG AND NORTH OF HIGHWAY 10.

&&

.LONG TERM... (330 PM EDT WED JUN 27 2007)
THE ISSUE FOR THE EXTENDED PERIOD...SATURDAY JUNE 30 TO WEDNESDAY
JULY 4TH...IS THE SHORTWAVE TROUGH MOVING THROUGH AT THE END OF THE
PERIOD. UNFORTUNATELY...THERE IS STILL A LOT OF UNCERTAINTY WITH
THIS FEATURE AND A CHANCE OF THUNDERSTORMS IS POSSIBLE FOR BOTH
TUESDAY AND WEDNESDAY.

FOR SATURDAY THROUGH MONDAY...HIGH PRESSURE WILL BRING DRY AND
SEASONABLY COOL WEATHER. MORNING LOWS IN THE 40S ARE LIKELY ACROSS
THE NORTHERN INTERIOR AGAIN ON SUNDAY MORNING AFTER A COOL MORNING
SATURDAY. IT SHOULD BEGIN TO WARM UP ON MONDAY AS THE SFC RIDGE
MOVES EAST AND RETURN FLOW BEGINS.

THE GFS HAS BEEN CONSISTENTLY SHOWING MCS ACTIVITY OVER THE UPPER
MIDWEST ON MONDAY...SHIFTING INTO LOWER MICHIGAN DURING TUESDAY AND
WEDNESDAY. HOWEVER...RUN TO RUN CONSISTENCY ON THE DETAILS ARE NOT
GOOD...AND THERE HAS BEEN DISAGREEMENT WITH THE OPERATIONAL GFS AND
THE ECMWF. THE 12Z GFS HAS TRENDED CLOSER TO THE ECWMF...WHICH WOULD
KEEP MORE RIDGING IN FOR TUESDAY...THEN BRING THE MAIN BATCH OF
CONVECTION THROUGH ON THE FOURTH OF JULY.

SO WITH THAT IN MIND...WILL BUMP UP MAXES ON TUESDAY AND CONTINUE
CHANCE POPS INTO WEDNESDAY.

&&

.AVIATION...(130 PM EDT WED JUN 27 2007)
TWO ROUNDS OF WEATHER TO EXPRESS IN THE 18Z TAFS...BOTH IN THE FIRST
FEW HOURS. FIRST BATCH OF TSRA ATTM IS ASSOCIATED WITH THE REMNANT
UPPER LOW CIRCULATION AND WILL CONTINUE FROM LAN TO AZO NEXT HOUR OR
TWO THEN THE COLD FRONT MOVES THROUGH BETWEEN 19 AND 22Z...BRINGING
MORE SHOWERS AND THUNDERSTORMS. SOME STRATUS WITH CEILINGS AROUND
3000 FEET ATTEND THE FRONT. THINGS SHOULD FINALLY START TO CLEAR OUT
AFTER 23Z AS MUCH DRIER AIR BEHIND THE FRONT MOVES IN.

&&

.MARINE... (330 PM EDT WED JUN 27 2007)
WINDS WILL GRADUALLY SHIFT TO THE WEST AND NORTHWEST BEHIND FRONTAL
PASSAGE. COLD AIR ADVECTION WILL KICK WAVES TO AROUND 2 TO 4 FEET.
RIP CURRENTS MAY BE POSSIBLE ALONG BREAKPOINTS THURSDAY WITH A
SEMI-PARALLEL WIND COMPONENT.

&&

.HYDROLOGY... (330 PM EDT WED JUN 27 2007)
PRECIPITABLE WATER VALUES HAVE RISEN TO NEAR 2 INCHES AHEAD OF THE
FRONT. SLOW MOVING SHOWERS AND THUNDERSTORMS...WITH OCCASIONAL NEW
DEVELOPMENT OVER ALREADY MOIST SOILS FROM EARLIER SHOWERS...COULD
RESULT IN LOCALIZED FLOODING. PONDING OF WATER IN LOW LYING AREAS
AND/OR URBAN AND SMALL STREAM FLOODING COULD OCCUR IN ANY PERSISTENT
DOWNPOURS THROUGH THIS AFTERNOON AND EARLY EVENING.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...NONE.

&&

SHORT TERM: BEACHLER
LONG TERM: OSTUNO
AVIATION: OSTUNO
MARINE: BEACHLER
HYDROLOGY: BEACHLER
Hazardous weather outlook, Jun 27, 12:20 PM EDT, 3 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1220 PM EDT WED JUN 27 2007

MIZ037>040-043>046-050>052-056>059-064>067-071>074-281000-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
1220 PM EDT WED JUN 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP AHEAD OF THE COLD
FRONT THIS AFTERNOON AND EVENING FOR SOUTHWEST LOWER MICHIGAN.
THUNDERSTORMS WILL MOVE EAST AT ABOUT 15 TO 25 MPH. LOCALLY HEAVY
RAINFALL...BRIEF WIND GUSTS TO 40 MPH...AND CLOUD TO GROUND
LIGHTNING WILL CONTINUE TO BE HAZARDS THIS AFTERNOON AND EVENING
HOURS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THIS AFTERNOON OR TONIGHT.

LMZ844>849-281000-
ST JOSEPH TO SOUTH HAVEN-SOUTH HAVEN TO HOLLAND-
HOLLAND TO GRAND HAVEN-GRAND HAVEN TO WHITEHALL-
WHITEHALL TO PENTWATER-PENTWATER TO MANISTEE-
1220 PM EDT WED JUN 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP AHEAD OF THE COLD
FRONT THIS AFTERNOON AND EVENING FOR THE NEARSHORE WATERS OF LAKE
MICHIGAN FROM MANISTEE SOUTH TO ST JOSEPH. THUNDERSTORMS WILL MOVE
EAST AT ABOUT 15 TO 25 MPH. BRIEF WIND GUSTS TO 40 MPH...AND CLOUD
TO GROUND LIGHTNING WILL CONTINUE TO BE HAZARDS THIS AFTERNOON AND
EVENING HOURS. WAVE HEIGHTS COULD BUILD FROM 2 TO 4 FEET IN AND
AROUND THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NORTHERLY WINDS BEHIND THE COLD FRONT ARE EXPECTED TO BUILD WAVES
IN THE NEAR SHORE WATERS OF LAKE MICHIGAN TO 3 TO 5 FEET. WAVES
OF THAT HEIGHT ARE HAZARDOUS TO SMALL WATER CRAFT. RIP CURRENTS ARE
ALSO POSSIBLE THURSDAY EVENING. THE WIND AND WAVES ARE EXPECTED
TO SUBSIDE THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED TODAY.

WDM BEACHLER

In the hours before

Special weather statement, Jun 27, 11:49 AM EDT, 4 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1149 AM EDT WED JUN 27 2007

MIZ059-271615-
CLINTON-
1149 AM EDT WED JUN 27 2007

...SPECIAL WEATHER STATEMENT...

AT 1141 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CLINTON COUNTY NEAR WESTPHALIA...MOVING
EAST AT 20 MPH.

WINDS GREATER THAN 40 MPH...CONTINUOUS CLOUD TO GROUND LIGHTNING...
BRIEF HEAVY DOWNPOURS...ARE LIKELY WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE
RILEY...    MERLE BEACH...  EAST DE WITT...
SLEEPY HOLLOW STATE PARK...

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
REMEMBER IF YOU CAN HEAR THUNDER YOU ARE CLOSE ENOUGH TO BE STRUCK.

LAT...LON 4298 8481 4286 8481 4283 8437 4300 8437

COBB
Special weather statement, Jun 27, 12:16 PM EDT, 3 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1216 PM EDT WED JUN 27 2007

MIZ059-066-067-271645-
CLINTON-EATON-INGHAM-
1216 PM EDT WED JUN 27 2007

...SPECIAL WEATHER STATEMENT...

AT 1211 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS STRETCHING FROM LANSING TO SLEEPY HOLLOW STATE
PARK. THE STORMS WERE MOVING EAST AT 25 MPH.

WINDS GREATER THAN 40 MPH...CONTINUOUS CLOUD TO GROUND LIGHTNING...
AND HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

THE STORMS WILL MOST LOCATIONS IN EASTERN CLINTON COUNTY AND
NORTHEASTERN INGHAM COUNTY INCLUDING THE CITY OF LANSING THROUGH 200
PM EDT.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. IF
DRIVING SLOW DOWN OR PULL OFF THE SIDE OF THE ROAD TO AVOID
HYDROPLAINING.  MINOR STREET FLOODING IS LIKELY IN POORLY DRAINED
AREAS.

LAT...LON 4279 8493 4254 8493 4254 8416 4277 8415
      4278 8437 4309 8436

COBB
Special weather statement, Jun 27, 1:03 PM EDT, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
103 PM EDT WED JUN 27 2007

MIZ066-073-271730-
CALHOUN-EATON-
103 PM EDT WED JUN 27 2007

...SPECIAL WEATHER STATEMENT...

AT 1257 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS 8 MILES JUST NORTHEAST OF BATTLE CREEK...MOVING
EAST AT 20 MPH.

WINDS GREATER THAN 40 MPH...CONTINUOUS CLOUD TO GROUND LIGHTNING...
BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.

THE STORMS WILL AFFECT THE FOLLOWING LOCATIONS THROUGH 200 PM EDT...
RURAL TOWNSHIPS OF NORTHERN CALHOUN COUNTY AND THE SOUTHERN
TOWNSHIPS OF EATON COUNTY INCLUDING INTERSTATE 69 BETWEEN MILE
MARKERS 40 AND 55.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. IF
DRIVING SLOW DOWN OR PULL OF THE SIDE OF THE ROAD. HEAVY RAINFALL
WILL LIKELY CAUSE MINOR FLOODING OF LOW LYING AREAS.

LAT...LON 4244 8526 4233 8524 4230 8472 4251 8472

COBB
Special weather statement, Jun 27, 2:20 PM EDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
220 PM EDT WED JUN 27 2007

MIZ046-271845-
ISABELLA-
220 PM EDT WED JUN 27 2007

...SPECIAL WEATHER STATEMENT...

AT 213 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MOUNT PLEASANT...MOVING EAST AT 25 MPH.

THE STORMS WILL AFFECT THE FOLLOWING LOCATIONS THROUGH 300 PM EDT...
THE CENTRAL TOWNSHIPS OF ISABELLA COUTNY INCLUDING MOUNT PLEASANT.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
REMEMBER THAT IS YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK.

LAT...LON 4371 8508 4351 8508 4351 8461 4372 8461

COBB
Special weather statement, Jun 27, 3:18 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
318 PM EDT WED JUN 27 2007

MIZ059-066-067-074-272100-
CLINTON-EATON-INGHAM-JACKSON-
318 PM EDT WED JUN 27 2007

...SPECIAL WEATHER STATEMENT...

AT 312 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED STRONG THUNDERSTORMS OVER CLINTON...EATON...INGHAM...AND
JACKSON COUNTIES. THE STORMS ARE CAPABLE OF PRODUCING WIND GUSTS OF
50 MPH...FREQUENT LIGHTNING...AND HEAVY RAINFALL. THE STORMS WERE
MOVING TO THE EAST AT 25 MPH.

IF SKIES DARKEN IN YOUR AREA...TAKE COVER UNTIL THE STORMS HAVE
PASSED. MINOR FLOODING OF POORLY DRAINED AREAS IS ALSO LIKELY WITH
THESE STORMS.

LAT...LON 4208 8413 4208 8471 4242 8472 4243 8460
      4244 8506 4277 8506 4278 8483 4312 8483
      4312 8437 4278 8438 4278 8416

COBB
Local storm report, Jun 27, 3:24 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
324 PM EDT WED JUN 27 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0311 PM     TSTM WND GST     BATTLE CREEK            42.30N 85.23W
06/27/2007  M48 MPH          CALHOUN            MI   ASOS

            BTL ASOS PEAK WIND GUST.

&&

OSTUNO

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 10:36 AM EDTSpecial Weather StatementGRRIngham24 min
Jun 27, 11:49 AM EDTSpecial Weather StatementGRRClinton26 min
Jun 27, 12:16 PM EDTSpecial Weather StatementGRRClinton, Eaton, Ingham29 min
Jun 27, 1:03 PM EDTSpecial Weather StatementGRRCalhoun27 min
Jun 27, 1:27 PM EDTSevere Thunderstorm WarningGRRIsabella48 min
Jun 27, 2:20 PM EDTSpecial Weather StatementGRRIsabella25 min
Jun 27, 3:12 PM EDTSevere Thunderstorm WarningGRRCalhoun33 min
Jun 27, 3:18 PM EDTSpecial Weather StatementGRRClinton, Eaton, Ingham, Jackson102 min
Jun 27, 3:25 PM EDTSevere Thunderstorm WarningGRRJackson25 min
Jun 27, 3:29 PM EDTSevere Thunderstorm WarningGRREaton, Ingham46 min
Jun 27, 4:11 PM EDTSevere Thunderstorm WarningGRRJackson49 min
Jun 27, 4:11 PM EDTSevere Thunderstorm WarningGRREaton, Ingham49 min
Jun 27, 6:12 PM EDTSpecial Weather StatementGRRKalamazoo63 min
Jun 27, 6:32 PM EDTSevere Thunderstorm WarningGRRKalamazoo, Van Buren43 min
Jun 27, 7:50 PM EDTSpecial Weather StatementGRRCalhoun55 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.